# SDR K452009F00000

- Difficulty date: February 5, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N103BG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600091
- Engine: Pwa JT15D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 311971801
- Condition: Leaking
- Location: Lt Engine
- Part time: 8,651 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MECHANIC EXPERIENCED A SLOW/COLD START ON LT ENGINE. ENGINE IDLED SLOWER THAN NORMAL. ALL OTHER PARAMETERS WERE NORMAL. UPON SHUTDOWN, FLUID (FUEL) WAS PUDDLED IN BYPASS DUCT AND DRIPPING FROM AFT ENGINE CORE.  INVESTIGATION REVEALED PRIMARY AND SECONDARY CROSS MANIFOLD AREA WAS LEAKING.  FUEL MANIFOLD WAS REMOVED FOR FURTHER INSPECTION.  (K)
